Nonresonance and existence for systems of nonlinear operator equations

Abstract

An existence theory for systems of two non-linear operator equations in Hilbert spaces is presented under non-resonance conditions with respect to two spectra and in terms of matrices convergent to zero. The theory is then applied to elliptic systems.

Authors

Dezideriu Muzsi
Department of Applied Mathematics , Babeş–Bolyai University , Cluj, Romania

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

non-linear operator equation; non-linear system; fixed point; non resonance; eigenvalues; energetic norm; elliptic system.

Paper coordinates

D. Muzsi, R. Precup, Nonresonance and existence for systems of nonlinear operator equations, Appl. Anal. 87 (2008), no. 9, 1005-1018, http://dx.doi.org/10.1080/00036810802307553

PDF

About this paper

Journal

Applicable Analysis

Publisher Name

Taylor and Francis

Print ISSN
Online ISSN

google scholar link

2008

Related Posts